MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR); MITRAL VALVE REPAIR DEVICES
Model Number CDS0706-NTW
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported on (b)(6) 2025 a patient presented with grade 3+ functional mitral regurgitation (mr), thin leaflets, and a restricted posterior leaflet for a mitraclip procedure.There was difficulty visualizing the clip during the procedure due to the patient's pre-exisiting hernia.One mitraclip ntw was placed.Upon deployment a single leaflet device attachment (slda) was observed.The clip detached from the posterior leaflet and remained attached to the anterior leaflet.The final mr grade was 1+.The physician believed the slda was due to the patient's leaflet integrity.
 
Event or Problem Description
It was reported on (b)(6) 2025 a patient presented with grade 3+ functional mitral regurgitation (mr), thin leaflets, and a restricted posterior leaflet for a mitraclip procedure.There was difficulty visualizing the clip during the procedure due to the patient's pre-existing hernia.One mitraclip ntw was placed.Upon deployment a single leaflet device attachment (slda) was observed.The clip detached from the posterior leaflet and remained attached to the anterior leaflet.The final mr grade was 1+.The physician believed the slda was due to the patient's leaflet integrity.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.The investigation determined the reported slda and poor image resolution appear to be related to patient morphology/pathology due to leaflet integrity and pre-existing hernia, respectively.There is no indication of a product issue with respect to manufacture, design or labeling.

Brand Name
MITRACLIP G4 CLIP DELIVERY SYSTEM (MDR)
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL NORTHPOINT REG 3020950818
1820 bastian court
westfield IN 46074
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23285993
Report Number2135147-2025-05839
Device Sequence Number12130055
Product Code NKM
UDI-Device Identifier05415067037435
UDI-Public(01)05415067037435(17)260313(10)50313A2112
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/13/2026
Device Model NumberCDS0706-NTW
Device Catalogue NumberCDS0706-NTW
Device Lot Number50313A2112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale
Patient Weight61 KG